Title

On Isodual Cyclic Codes over Finite Chain Rings

Document Type

Article

Publication Date

3-9-2017

Abstract

In this work, cyclic isodual codes over finite chain rings are investigated. These codes are monomially equivalent to their duals. Existence results for cyclic isodual codes are given based on the generator polynomials, the field characteristic, and the length. Several constructions of isodual and self-dual codes are also presented.

Journal

Codes, Cryptology and Information Security

Volume

10194

First Page

176

Last Page

194

Share

COinS